Ascoril Plus Strip Of 10 Tablets
By GLENMARK PHARMACEUTICALS
10 Tablet(s) in Strip
Inclusive of all taxes
All the Products are packed and stored Safely
Ascoril tablet contains medicine known as Guaifenesin, Terbutaline and Bromhexine. Guaifenesin is an expectorant group of medicine. Terbutaline is a bronchodilator while Bromhexine is a mucolytic group of medicine. It is used in the treatment of cough with mucous (phlegm). It helps in releasing the mucous from the windpipe, nose or lungs and improves the symptoms like chest tightness, difficulty in breathing, wheezing and coughing. Do not take this medicine if you are allergic, have ulcers in the stomach or intestine, taking other cough-suppressing medicines, are pregnant, breastfeeding and in children below 12 years of age. Contact your doctor if your symptoms don’t improve or you are getting symptoms related to severe hypersensitivity reactions.
Uses of Ascoril Plus Strip Of 10 Tablets
This medicine is used for the treatment of cough, especially associated with mucous (phlegm). It helps in releasing the mucous from the windpipe, nose or lungs and improves the symptoms like chest tightness, difficulty in breathing, wheezing and coughing.
Contraindications of Ascoril Plus Strip Of 10 Tablets
If you have a history of allergy (skin rashes, itching, swelling of eyes, lips and face, difficulty in breathing and swallowing) to any of the contents of this medicine. If you have ulcers in the stomach or intestine. If you use other cough medicines which inhibits the cough reflex (like codeine), especially before going to sleep. Taking this medicine with other cough-suppressing medicine inhibits the coughing out sputum.
Side effects of Ascoril Plus Strip Of 10 Tablets
- Fast heartbeats
- Pounding heartbeats (palpitation)
- Loss of appetite
- Feeling tense
- Irregular heartbeats
- Feeling sick
- Irritation in mouth and throat
- Change sleeping patterns
- Low blood potassium levels (produces symptoms like weakness, thirst, pins and needle sensation)
Precautions and Warnings of Ascoril Plus Strip Of 10 Tablets
Can I take the Ascoril tablet during pregnancy?
This medicine may pass into the blood of the developing baby and may produce side effects, so take the doctor's advice before taking this medicine if you are pregnant or planning to have a baby.
Can I take the Ascoril tablet while breastfeeding?
This medicine may pass into the breastmilk and adversely affect your baby, so do not take this medicine without a doctor's advice if you are breastfeeding your baby.
Can I drive if I have consumed the Ascoril tablet?
This medicine may affect your ability to drive or use heavy machines so do not get involved in any activity which requires alertness
Can I consume alcohol with the Ascoril tablet?
Do not take this medicine with alcohol, as it increases the chances of drowsiness.
Other General Warnings
Talk to your doctor if
- You are having a feeling of weakness.
- You are having asthma or mechanical narrowing of the lumen of the windpipe.
- You are having stomach or duodenal ulcers, this medicine may irritate the lining.
- You are having any liver or kidney problems.
- You are having epilepsy or fits.
- You are having any symptoms related to hypersensitivity reactions.
- You are having pregnancy or any problem related to pregnancy.
- You are having Diabetes mellitus. Your doctor may advise a few tests before starting the treatment.
- You are having any heart problems like irregular heartbeats or angina (chest pain due to decreased blood supply to the heart).
- You are having an overactive thyroid gland.
- You have any sugar intolerance.
- You are addicted to alcohol.
- Do not use this medicine for children below 12 years of age.
Mode of Action of Ascoril Plus Strip Of 10 Tablets
How Does It Work?
Guaifenesin is an expectorant group of medicine, decreases the stickiness of mucous to the windpipe and lungs. Bromhexine is a mucolytic group of medicine, which decreases the consistency of mucous and makes it thin and loosens it. So, it becomes easier for the patients to cough it out. Terbutaline is a bronchodilator medicine, relaxes the muscles of the windpipe, so breathing becomes easy.
Directions for Use of Ascoril Plus Strip Of 10 Tablets
- Take this medicine as a whole with a sufficient amount of water.
- Do not break or chew the medicine.
- Always take this medicine exactly as your doctor has told you.
- If you are taking it once a day, then always take this medicine at the same time like early in time like early in the morning before breakfast.
- Even after improvement of the symptoms, continue taking this medicine for the exact period your doctor has prescribed, to control the symptoms and as a preventive measure.
Interactions of Ascoril Plus Strip Of 10 Tablets
Interactions with other medicines
- Tell your doctor if you are taking, have recently taken or might take any other medicines, including:
- Steroid medicines like Prednisolone.
- Xanthine medicines like Theophylline or Aminophylline (used for chronic obstructive pulmonary disease)
- Beta-blocker medicines like Atenolol or Propranolol used for high blood pressure and eye drops like Timolol for glaucoma (increased pressure in the eyes).
- Water tablets, also known as diuretics (like Frusemide).
- If you are to undergo any surgery with general anaesthetics, it is important that you inform your doctor about all medicines you are taking.
- Antibiotics like Erythromycin or Cefalexin.
- Anti-inflammatory and anti-rheumatic medicines like Salicylates, Phenylbuthazone and Oxyphenylbuthazone (may increase the chances of stomach irritation and ulcers).
- Tell your doctor about any of the other medicines you are taking which includes medicines without prescription and herbal medicines as well, as these medicines may alter the effectiveness of the Ascoril tablet or increase the chances of side effects.read less
Storage and disposal of Ascoril Plus Strip Of 10 Tablets
Keep this medicine out of the sight and reach of children. Do not use this medicine after its expiry date. Store it below 25°C in the original packaging. Do not throw away any medicines via wastewater or household waste.
Dosage of Ascoril Plus Strip Of 10 Tablets
If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital. An overdose of this medicine may increase the chances of side effects.
Missed a Dose
If you have missed taking a dose of this medicine, take it as soon as you remember it. However, if it is nearly time for the next dose, skip the missed dose. Do not take a double dose of this medicine, to make up for the forgotten dose. Do not stop taking this medicine without a doctor’s advice, as this may result in a flare-up of symptoms.
Frequently Asked Questions (FAQs)
Q: What is the use of the Ascoril tablet Tablet?
A: This medicine is used in the treatment of cough, especially associated with mucous (phlegm). It helps in releasing the mucous from the windpipe, nose or lungs and improves the symptoms like chest tightness, difficulty in breathing, wheezing and coughing.
Q: How does the Ascoril tablet work?
A: Ascoril tablet contains medicine known as Guaifenesin, Terbutaline and Bromhexine. Guaifenesin is an expectorant group of medicine. Terbutaline is a bronchodilator while Bromhexine is a mucolytic group of medicine. Guaifenesin is an expectorant group of medicine, decreases the stickiness of mucous in the windpipe and lungs. Bromhexine is a mucolytic group of medicine, which decreases the consistency of mucous and makes it thin and loosens it. So, it becomes easier for the patients to cough it out. Terbutaline is a bronchodilator medicine, relaxes the muscles of the windpipe, so breathing becomes easy.
Q: Can I use this medicine if I am suffering from a heart problem?
A: This medicine produces side effects like abnormal heart rhythm, pounding heartbeats, symptoms of angina (decreased blood supply to the heart). Thus, it is advisable to inform your doctor beforehand if you are having any heart problems or taking medicines for them.
Q: Can I stop this medicine once my symptoms improve?
A: Do not stop taking this medicine without a doctor’s advice, as this may result in a flare-up of symptoms.
Other Products from this Brand
|You Save||₹4.5 (15% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Contains||Terbutaline(2.5 Mg),Bromhexine(8.0 Mg),Guaiphenesin / Guaifenesin(100.0 Mg)|
|Uses||treatment of cough especially associated with mucus|
|Side effects||Shaking, headache, fast heartbeats.|
Last Updated on: 04 May 2021 | 02:01 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% OFF + 20% Cashback on all medicines + Free 1-Month Grofers Smart Bachat Club Membership
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved